# SDR TC8A97041

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL AT 90 KNOTS, - ABORTED.  CHECKED PS4 AND MOISTURE TRAP IAW 73-20-3.  CHECKED AIR FILTER ON FUEL CONTROL UNIT, HAD NO CONTAMINANTS.  REPLACED O-RING AND INSTALLED FUEL FILTER IAW MM 73-20-2.  PERFORMED FLAG CHECK OF PRBC VALVE, GROUND CHECKS NORMAL IAW 75-30-3.  VISUALLY INSPECTED BLEED VALVE FOR DAMAGE AND LOOSENESS, FOUND NORMAL IAW MM 75-30-2.  PERFORMED EPR CHECK WITH TEST BOX IAW 77-11-0, FOUND NORMAL.  INSPECTED DIFFUSER CASE VISUALLY FOR CRACKS AND LEAKS, NONE FOUND IAW 72-0.  PERFORMED ENGINE PERFORMANCE RUN IAW TCA MIP CHAPTER 2.
